Invertibility and completeness of linear autonomous systems with aftereffect
Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1302-1311
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_8_a1,
author = {A. V. Metel'skii},
title = {Invertibility and completeness of linear autonomous systems with aftereffect},
journal = {Differencialʹnye uravneni\^a},
pages = {1302--1311},
year = {1992},
volume = {28},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_8_a1/}
}
A. V. Metel'skii. Invertibility and completeness of linear autonomous systems with aftereffect. Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1302-1311. http://geodesic.mathdoc.fr/item/DE_1992_28_8_a1/